U.S. doctors online nowAsk doctors free
VA
A 33-year-old female asked:

could breast enlargement be a side effect of plan b? i took it twice in 2 weeks. have since gotten a prescription for contraception. can't take it until my period which is - week away. am i pregnant? or side effect from emergency contraception. i'm st

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Not from Plan B: Plan B contains only Progesterone so breast tenderness is not a side effect. Breast tenderness can occur from oral contraceptives. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy. You should always do one after taking Plan B

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.